# SDR UIEA2011020700043

- Difficulty date: February 7, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,043 hours, 14,432 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E CAP AT L/E STA 133.581 RT SIDE DAMAGED OUT OF LIMIT IAW SRM 55-30-01 DEPTH FOUND TO BE 0.018".   TRIMMING OUT OF DAMAGED LEADING EDGE ASSY SKIN CARRIED OUT AS PER SRM 55-3003 FIGURE 2 REV 118. PREPARATION OF DOUBLERS AND FILLER CARRIED OUT AS PER SRM 55-30-03 FIGURE 2. REVISION 118. INSTALLATION OF FASTENERS ON REPAIRED AREA CARRIED OUT AS PER SRM 55-30-03 FIGURE 2. REVISION 118.
